# SDR USAABB02165

- Difficulty date: September 24, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4, 9, 18 AND 26 INOPERATIVE.  (M)
